# SDR SWAA2016042251236

- Difficulty date: March 30, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 63,337 hours, 50,231 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 654949122
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FWD BEAM FITTING CRACKED AT RSS 225.14, LOWER FWD FASTENER COMMON TO LOWER CHORD.  REPAIRED FITTING IAW ER & EA.
